# SDR AALA201512039006

- Difficulty date: November 9, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 60,816 hours, 22,485 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347190205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON FLOORBEAM, BETWEEN FRAME 64 & 66 AT -Y1292.  REPLACED FLOORBEAM IAW SRM 51-72-11 & DWG D53472090 & D53472815.
